# SDR DXTA2011070504642

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 4,073 hours, 3,118 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT BRAKE GRABS HARD ON HIGH SPEED LANDING ROLLOUT AND TAXIING.  RT BRAKE GRABS HARD ON HIGH SPEED LANDING ROLLOUT AND TAXIING.   , BLED BRAKES AND CHECK SYS IAW MM 32-44-00. COMPLETED HIGH SPEED TAXI CHECK, NO FAULTS NOTED. OPS AND LEAK CHECKS COMPLETED.
